MAUDE Adverse Event Report: ARTHROCARE CORPORATION EVAC 70 XTRA HP COBLATOR II; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ARTHROCARE CORPORATION EVAC 70 XTRA HP COBLATOR II; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EICA5874-01
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/20/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device did not ablating for coaging properly it was weak.There was no back up device available.
 
Additional Manufacturer Narrative
The device, intended for use in treatment, was not returned for evaluation.We cannot determine if there is a relationship between the device and the incident because the product was not returned for evaluation.Visual inspection and functional testing could not be performed because the device in question was not returned for evaluation.Thus, the complaint could not be verified and a root cause could not be determined with confidence.There are several factors that could contribute to the reported event such as not having sufficient saline in order to maintain the formation of plasma, inadequate suction, or the device reaching its end of life.Factors unrelated to the manufacture or design of the device which could have contributed to the reported event is the controller or foot control which were not returned for evaluation.There were no indications during manufacturing record review that would suggest that the device did not meet product specifications upon release into distribution.

Brand Name
EVAC 70 XTRA HP COBLATOR II
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ARTHROCARE CORPORATION
7000 west william cannon drive
austin TX 78735
MDR Report Key7794234
Report Number3006524618-2018-00419
Device Sequence Number19317667
Product Code GEI
UDI-Device Identifier00817470004007
UDI-Public(01)00817470004007(17)210203(10)2010321
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K070374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/03/2021
Device Model NumberEICA5874-01
Device Catalogue NumberEICA5874-01
Device Lot Number2010321
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/02/2018
Supplement Date Received by Manufacturer09/19/2018
Initial Report FDA Received Date08/17/2018
Supplement Report FDA Received Date09/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1